MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22522UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure 3 resolute onyx des were implanted i the 1st obtuse marginal, 2nd obtuse marginal and rca.It was reported the same day post procedure there was no reflow which was treated with medication.Patient is recovered.Investigator assessed the event as not related to the anti-platelet medication or index device.Sponsor assessed the event as not related to the anti-platelet medication but possibly related to the index device.
 
Additional Manufacturer Narrative
Patient has a previous medical history of hypertension, hyperlipidaemia, stroke, previous mi, previous pci and copd.Index procedure was prompted by unstable angina and evidence of ischaemia.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Three resolute onyx des were implanted on (b)(6) 2019 not (b)(6) 2019 as previously reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was confirmed that no occlusion or thrombus took place.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated that the no flow event was a target vessel (rca) non-q- wave mi, 3rd udmi peri-pci.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8420728
Report Number9612164-2019-00884
Device Sequence Number1795575
Product Code NIQ
UDI-Device Identifier00643169556737
UDI-Public00643169556737
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Catalogue NumberRONYX22522UX
Device Lot Number0009135074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/17/2019
04/18/2019
04/18/2019
05/18/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/08/2019
05/09/2019
05/09/2019
06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight54